This is Dr. David
duloxetine and indapamine combination can increase risks for low sodium levels in your blood and SIADH syndrome of inappropriate antidiuretic hormone levels which can can cause you to retain fluid and drop your sodium levels.
I would not stop your duloxetine right away. this medications needs to be slowly tapered down to stop
I would see a doctor right away and get blood testing and blood pressure testing
you may need to have your indapamine changed to another blood pressure medication which does not interact with duloxetine.
let me know if you have other questions.
if done for now, please leave positive rating of 3-5 stars so I can get credit for helping you today
we only get credit for helping clients after positive feedback
you can always reach me directly with "a question for Dr. David" in the medicine or oncology categories if you have other questions
here is my website if you need to reach me:
Thanks for using JustAnswers.com